# SDR ASAA2014082908998

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 31,298 hours, 9,226 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004552
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,420 hours, 9,291 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR DRIVE LIGHT ILLUMINATED FOR SEVERAL SECONDS.  ACFT GROUNDED.  REPLACED NR 1 IDG, OPS CHECKED GOOD, IAW AMM 24-11-11.
